Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Almost constrained subspaces of Banach spaces


Authors: Pradipta Bandyopadhyay and S. Dutta
Journal: Proc. Amer. Math. Soc. 132 (2004), 107-115
MSC (2000): Primary 46B20
Published electronically: July 14, 2003
MathSciNet review: 2021253
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain some sufficient conditions for an almost constrained subspace to be constrained (in fact, by a unique norm 1 projection), which improves significantly upon all existing conditions of similar type with significantly simpler proofs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20

Retrieve articles in all journals with MSC (2000): 46B20


Additional Information

Pradipta Bandyopadhyay
Affiliation: Statistics and Mathematics Division, Indian Statistical Institute, 203, B. T. Road, Kolkata 700 108, India
Email: pradipta@isical.ac.in

S. Dutta
Affiliation: Statistics and Mathematics Division, Indian Statistical Institute, 203, B. T. Road, Kolkata 700 108, India
Email: sudipta_r@isical.ac.in

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07146-6
PII: S 0002-9939(03)07146-6
Keywords: Finite-infinite intersection property ($IP_{f, \iy}$), almost constrained ($AC$) subspace, (weakly) Hahn-Banach smooth, (weakly) $U$-subspace.
Received by editor(s): August 9, 2002
Published electronically: July 14, 2003
Additional Notes: This work was partially supported by IFCPAR grant no.\ 2601-1.
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2003 American Mathematical Society